An iterative algorithm for two asymptotically pseudocontractive mappings.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 3, p. 372
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
47J25, 47H09
Keywords: modified Mann iterative scheme, uniformly -Lipschitzian mappings, asymptotically pseudocontractive mappings, Banach spaces, strong convergence, uniformly -Lipschitzian mappings
Keywords: modified Mann iterative scheme, uniformly -Lipschitzian mappings, asymptotically pseudocontractive mappings, Banach spaces, strong convergence, uniformly -Lipschitzian mappings
@article{IJOPCM_2009__2_3_230078,
author = {Rafiq, Arif and Acu, Ana Maria and Sofonea, Florin},
title = {An iterative algorithm for two asymptotically pseudocontractive mappings.},
journal = {International journal of open problems in computer science and mathematics},
pages = {372},
year = {2009},
volume = {2},
number = {3},
zbl = {1208.47069},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_3_230078/}
}
TY - JOUR AU - Rafiq, Arif AU - Acu, Ana Maria AU - Sofonea, Florin TI - An iterative algorithm for two asymptotically pseudocontractive mappings. JO - International journal of open problems in computer science and mathematics PY - 2009 SP - 372 VL - 2 IS - 3 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_3_230078/ LA - en ID - IJOPCM_2009__2_3_230078 ER -
%0 Journal Article %A Rafiq, Arif %A Acu, Ana Maria %A Sofonea, Florin %T An iterative algorithm for two asymptotically pseudocontractive mappings. %J International journal of open problems in computer science and mathematics %D 2009 %P 372 %V 2 %N 3 %U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_3_230078/ %G en %F IJOPCM_2009__2_3_230078
Rafiq, Arif; Acu, Ana Maria; Sofonea, Florin. An iterative algorithm for two asymptotically pseudocontractive mappings.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 3, p. 372. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_3_230078/